Alert archive / Texas / High Wind Warnings in 2006
High Wind Warning 2, NWS Fort Worth, TX
NWS Fort Worth, TX issued this high wind warning at Mar 9, 2006, 1:51 AM CST for 11 counties in Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2006, 1:51 AM CST (07:51 UTC)
- Expired
- Mar 9, 2006, 4:00 AM CST
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
Counties Anderson County, TX, Bell County, TX, Falls County, TX, Freestone County, TX, Henderson County, TX, Hopkins County, TX, Limestone County, TX, McLennan County, TX, Navarro County, TX, Rains County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 114 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 734 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 090751 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 151 AM CST THU MAR 9 2006 ...HIGH WIND WARNING IN EFFECT FOR WACO AND TEMPLE AREA... ...WIND ADVISORY IN EFFECT FOR THE ENTIRE AREA... .SYNOPSIS...EVAPORATIVE COOLING ASSOCIATED WITH THUNDERSTORM ANVILS IS RESULTING IN MIXING OF THE 50-60 KNOT LOW LEVEL JET TO THE SURFACE IN THE WACO AND TEMPLE AREA. THE PROCESS IS SIMILAR TO A HEAT BURST. WIND ADVISORY ALSO ISSUED FOR THE ENTIRE AREA. TXZ095-091600- /O.CAN.KFWD.HW.W.0001.000000T0000Z-060309T0800Z/ /O.EXT.KFWD.WI.Y.0017.060309T0751Z-060309T2200Z/ LAMAR- INCLUDING THE CITY OF...PARIS 151 AM CST THU MAR 9 2006 ...HIGH WIND WARNING IS CANCELLED... ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELLED THE HIGH WIND WARNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. DAMAGING WINDS HAVE ENDED FOR THE TIME BEING IN THE PARIS AREA. A WIND ADVISORY IS IN EFFECT THROUGH THURSDAY AFTERNOON FOR CONTINUING STRONG WINDS OF 25 TO 35 MPH. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ158>160-090900- /O.NEW.KFWD.HW.W.0002.060309T0751Z-060309T0900Z/ /O.EXT.KFWD.WI.Y.0017.060309T0900Z-060309T2200Z/ BELL-MCLENNAN-FALLS- INCLUDING THE CITIES OF...KILLEEN...TEMPLE...FORT HOOD...WACO... MARLIN 151 AM CST THU MAR 9 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM CST EARLY THIS MORNING... ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... DAMAGING WINDS ARE EXPECTED TO OCCUR OVER THE COUNTIES OF FALLS...BELL...AND MCLENNAN. THESE WINDS MAY GUST OVER 60 MPH AND ARE NOT DIRECTLY ASSOCIATED WITH A THUNDERSTORM. A HIGH WIND WARNING MEANS WIND GUSTS OF 58 MPH ARE EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE OR DOWNED TREES. STRONG SOUTH WINDS OF 25 TO 35 MPH WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS. WINDS WILL BECOME WESTERLY OVER THE AREA THURSDAY AT 25 TO 30 MPH. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ091>094-100>107-115>123-129>135-141>148-156-157-161-162-174- 175-091600- /O.EXT.KFWD.WI.Y.0017.060309T0751Z-060309T2200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-YOUNG-JACK-WISE-DENTON-COLLIN-HUNT- DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL- KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON- ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-LIMESTONE-LEON-MILAM- ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... MEXIA...GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD... CAMERON...ROCKDALE...HEARNE...FRANKLIN...CALVERT 151 AM CST THU MAR 9 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... STRONG SOUTH WINDS OF 25 TO 35 MPH WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS. WINDS WILL BECOME WESTERLY OVER THE AREA THURSDAY AT 25 TO 30 MPH. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KFWD 090827 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 227 AM CST THU MAR 9 2006 ...HIGH WIND WARNING IN EFFECT FROM A TEMPLE TO CORSICANA TO SULPHUR SPRINGS LINE THROUGH 4 AM... ...WIND ADVISORY IN EFFECT FOR THE ENTIRE AREA THROUGH 4 PM THURSDAY... .SYNOPSIS...EVAPORATIVE COOLING ASSOCIATED WITH THUNDERSTORM ANVILS IS RESULTING IN MIXING OF THE 50-60 KNOT LOW LEVEL JET TO THE SURFACE IN THE WACO AND TEMPLE AREA. THE PROCESS IS SIMILAR TO A HEAT BURST. WIND ADVISORY ALSO ISSUED FOR THE ENTIRE AREA. TXZ107-122-123-135-146>148-161-091000- /O.EXB.KFWD.HW.W.0002.000000T0000Z-060309T1000Z/ /O.EXT.KFWD.WI.Y.0017.060309T1000Z-060309T2200Z/ HOPKINS-VAN ZANDT-RAINS-HENDERSON-NAVARRO-FREESTONE-ANDERSON- LIMESTONE- INCLUDING THE CITIES OF...SULPHUR SPRINGS...WILLS POINT... CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT... EAST TAWAKONI...ATHENS...GUN BARREL CITY...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...MEXIA...GROESBECK 227 AM CST THU MAR 9 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... DAMAGING WINDS ARE EXPECTED TO OCCUR OVER THE WARNED COUNTIES. THESE WINDS MAY GUST OVER 60 MPH AND ARE NOT DIRECTLY ASSOCIATED WITH A THUNDERSTORM. A HIGH WIND WARNING MEANS WIND GUSTS OF 58 MPH ARE EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE OR DOWNED TREES. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ158>160-091000- /O.EXT.KFWD.HW.W.0002.000000T0000Z-060309T1000Z/ /O.EXT.KFWD.WI.Y.0017.060309T1000Z-060309T2200Z/ BELL-MCLENNAN-FALLS- INCLUDING THE CITIES OF...KILLEEN...TEMPLE...FORT HOOD...WACO... MARLIN 227 AM CST THU MAR 9 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A HIGH WIND WARNING MEANS WIND GUSTS OF 58 MPH ARE EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE OR DOWNED TREES. STRONG SOUTH WINDS OF 25 TO 35 MPH WILL BE POSSIBLE THROUGH THE OVERNIGHT HOURS. WINDS WILL BECOME WESTERLY OVER THE AREA THURSDAY AT 25 TO 30 MPH. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ091>095-100>106-115>121-129>134-141>145-156-157-162-174-175- 091630- /O.CON.KFWD.WI.Y.0017.000000T0000Z-060309T2200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL- KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE- MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... CISCO...EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN... GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 227 AM CST THU MAR 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KFWD 090950 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 350 AM CST THU MAR 9 2006 ...HIGH WIND WARNING WAS ALLOWED TO EXPIRE AT 4 AM CST... ...WIND ADVISORY IN EFFECT FOR THE ENTIRE AREA THROUGH 4 PM THURSDAY... .SYNOPSIS...A HIGH WIND WARNING WHICH WAS IN EFFECT ALONG AND EAST OF A LINE FROM TEMPLE TO CORSICANA TO SULPHUR SPRINGS WAS ALLOWED TO EXPIRE AT 4 AM CST. A WIND ADVISORY IS IN EFFECT FOR ALL NORTH TEXAS THROUGH 4 PM CST THURSDAY. TXZ107-122-123-135-146>148-158>161-091800- /O.EXP.KFWD.HW.W.0002.000000T0000Z-060309T1000Z/ /O.CON.KFWD.WI.Y.0017.060309T1000Z-060309T2200Z/ HOPKINS-VAN ZANDT-RAINS-HENDERSON-NAVARRO-FREESTONE-ANDERSON-BELL- MCLENNAN-FALLS-LIMESTONE- INCLUDING THE CITIES OF...SULPHUR SPRINGS...WILLS POINT... CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT... EAST TAWAKONI...ATHENS...GUN BARREL CITY...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...KILLEEN...TEMPLE...FORT HOOD...WACO... MARLIN...MEXIA...GROESBECK 350 AM CST THU MAR 9 2006 ...HIGH WIND WARNING WILL EXPIRE AT 4 AM CST EARLY THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ091>095-100>106-115>121-129>134-141>145-156-157-162-174-175- 091800- /O.CON.KFWD.WI.Y.0017.000000T0000Z-060309T2200Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-ROCKWALL- KAUFMAN-EASTLAND-ERATH-HOOD-SOMERVELL-JOHNSON-ELLIS-COMANCHE- MILLS-HAMILTON-BOSQUE-HILL-LAMPASAS-CORYELL-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH... ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...FORNEY... CISCO...EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN... GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON... WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS...COMANCHE... DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN... VALLEY MILLS...HILLSBORO...LAMPASAS...COPPERAS COVE... GATESVILLE...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 350 AM CST THU MAR 9 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this high wind warning went out at Mar 8, 11:45 PM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 8, 11:45 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1145 PM CST WED MAR 8 2006 .UPDATE... HAVE UPDATED THE ZONES TO REFLECT THE NEW TORNADO WATCHES. WILL NEED TO SEND ANOTHER UPDATE SHORTLY TO ADD A WIND ADVISORY. #58 && .AVIATION... 526 PM CST WED MAR 8 2006 TIMING THUNDERSTORMS VERY DIFFICULT THIS EVENING AS BEST DYNAMICS ARE STILL UPSTREAM. CONVECTION NOW BREAKING OUT IN THE WEST EXPECTED TO MOVE NORTH OF METROPLEX AIRPORTS AND STRONGER STORMS SHOULD FORM IN TWO TO FOUR HOURS AS UPPER SUPPORT MOVES IN. HAVE OPTED FOR BEST CHANCE OF TSTMS AT TAF SITES AFTER 06Z...BUT I CANNOT GUARANTEE A TSTM FREE EVENING BEFORE THAT TIME AND AMENDMENTS MAY BE NEEDED. AFTER DRY LINE PASSES IN THE MORNING GUSTY WEST WINDS WILL CAUSE CROSSWIND PROBLEMS FROM MID MORNING THROUGH THE AFTERNOON. 84 && .PREV DISCUSSION... 930 PM CST WED MAR 8 2006 THE PREVIOUS FORECAST APPEARS TO BE IN GOOD SHAPE. THE UPPER LEVEL LOW OVER EASTERN NEW MEXICO CONTINUES TO MOVE EASTWARD THIS EVENING. THE DRY LINE HAS DRIFTED WESTWARD THIS EVENING. AS THE UPPER LEVEL SHORTWAVE MOVES EASTWARD...THE PACIFIC FRONT WILL OVERTAKE THE DRYLINE...AND MOVE EASTWARD INTO THE NORTH TEXAS LATE TONIGHT. SHOWERS AND THUNDERSTORMS OVER WEST CENTRAL TEXAS WILL MOVE NORTHEAST AT NEAR 50 MPH. WE WILL HAVE TO SEE HOW MUCH FARTHER SOUTH THIS ACTIVITY DEVELOPS. THUNDERSTORMS HAVE ALSO FORMED OVER SOUTH TEXAS BETWEEN DEL RIO AND KERRVILLE. SOME OF THIS ACTIVITY WILL LIKELY MOVE INTO THE SOUTHERN PART OF THE FORECAST AREA AFTER MIDNIGHT. THE DEVELOPMENT OF THE STORMS TO THE SOUTH COULD HAVE A NEGATIVE AFFECT ON THE STORMS FARTHER NORTH...BUT WITH DECENT LAPSE RATES...AND SHEAR...THE SEVERE POTENTIAL WILL CONTINUE FOR ALL OF NORTH TEXAS OVERNIGHT. #58 535 PM CST WED MAR 8 2006 HAVE SENT UPDATED ZONES TO ADD NEW TORNADO WATCH #42 THAT WILL BE IN EFFECT UNTIL MIDNIGHT...GENERALLY ALONG AND WEST OF A SHERMAN... DENTON...WEATHERFORD...GLEN ROSE LINE. #58 321 PM CST WED MAR 8 2006 POTENT UPPER LEVEL LOW CURRENTLY SPINNING OVER THE FOUR CORNERS REGION IS EXPECTED TO MOVE INTO THE SOUTHERN PLAINS THIS EVENING INTO TOMORROW. A DRYLINE IS LOCATED NEAR AN OKLAHOMA CITY TO STEPHENVILLE TO SAN ANGELO LINE...AND A PACIFIC FRONT IS CURRENTLY MOVING THROUGH NEW MEXICO. SHOWERS AND THUNDERSTORMS WILL BEGIN TO DEVELOP ALONG THE DRYLINE EARLY IN THE AFTERNOON AND EVENING...AS THE CAP INDICATED ON OUR 18Z SOUNDING BEGINS TO BREAK. THE PACIFIC FRONT WILL EVENTUALLY CATCH UP TO THE DRYLINE AND PUSH EAST THROUGH NORTH TEXAS OVERNIGHT. IT APPEARS THERE MAY BE A FEW ISOLATED SUPERCELLS EARLY IN THE EVENT AND AHEAD OF THE DRYLINE...BEFORE THE DRYLINE/PACIFIC FRONT CONSOLIDATES THE CONVECTION. A SQUALL LINE IS EXPECTED TO FORM ALONG THE EASTWARD MOVING BOUNDARY OVERNIGHT. BOWING SEGMENTS/ DAMAGING WINDS CAN BE EXPECTED ALONG THE SQUALL LINE WITH IMPRESSIVE WINDS INDICATED AT ALL LEVELS. AS THE UPPER LEVEL LOW NEARS...MID LEVEL LAPSE RATES WILL APPROACH 9 DEGREES C ACROSS PORTIONS OF NORTH TEXAS. AS A RESULT...LARGE HAIL WILL ALSO BE A THREAT. A 50-60 KT LLJ WILL SET UP OVERNIGHT AND MAY AID IN KEEPING STORMS SURFACE BASED INTO THE MORNING. IF THE BOUNDARY LAYER CAN MANAGE NOT TO DECOUPLE...THERE IS A CHANCE FOR ISOLATED TORNADOES...GIVEN 0-1 KM SHEAR VALUES CLOSE TO 50 KTS. MUCH OF THE LARGE SCALE LIFT WILL BE PLAYING CATCH UP WITH THE MOISTURE...WHICH WILL BE RAPIDLY SHUNTED EAST BY THE BOUNDARY. THEREFORE...SOME AREAS OF NORTH TEXAS MAY NOT SEE MUCH PRECIPITATION WITH THIS EVENT...ESPECIALLY SOUTH AND WEST. DRY AIR AND VERY GUSTY WINDS WILL MOVE INTO THE REGION BEHIND THE SYSTEM. THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT FOR THE WESTERN HALF OF NORTH TEXAS HAS BEEN UPGRADED TO A RED FLAG WARNING. THERE ARE SEVERAL LOW CHANCES FOR PRECIPITATION TOWARDS THE WEEKEND AS NORTH TEXAS REMAINS IN ACTIVE SOUTHWEST FLOW ALOFT. AN IMPRESSIVE SYSTEM WILL AFFECT NORTH TEXAS EARLY NEXT WEEK...WITH A FRONTAL PASSAGE ON MONDAY AND A RETURN TO MORE NORMAL TEMPERATURES. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 57 73 49 80 / 60 20 10 10 WACO, TX 56 75 48 83 / 50 30 10 10 PARIS, TX 59 71 45 79 / 80 60 10 10 DENTON, TX 56 72 45 78 / 80 20 10 10 MCKINNEY, TX 56 72 45 80 / 80 40 10 10 DALLAS, TX 60 73 51 79 / 60 30 10 10 TERRELL, TX 59 72 46 78 / 60 60 10 10 CORSICANA, TX 62 75 49 81 / 60 60 10 10 TEMPLE, TX 59 77 49 82 / 40 30 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 6 AM THURSDAY FOR TXZ091-TXZ092-TXZ093- TXZ094-TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106- TXZ107-TXZ121-TXZ122-TXZ123-TXZ134-TXZ135-TXZ145-TXZ146-TXZ147- TXZ148-TXZ157-TXZ158-TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175. RED FLAG WARNING FROM NOON THURSDAY TO 7 PM THURSDAY FOR TXZ091- TXZ100-TXZ101-TXZ102-TXZ115-TXZ116-TXZ117-TXZ118-TXZ129-TXZ130- TXZ131-TXZ132-TXZ133-TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ156- TXZ157-TXZ158-TXZ159-TXZ160-TXZ161-TXZ174-TXZ175. && 58/13/84
Hazardous weather outlook, Mar 8, 5:39 PM CST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 539 PM CST WED MAR 8 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091200- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 539 PM CST WED MAR 8 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT WITH LARGE HAIL...DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY RAIN. THERE IS ALSO THE POTENTIAL FOR A FEW TORNADOES. THIS EVENINGS THREAT BEGINS WEST OF A LINE FROM SHERMAN...CLEBURNE...EASTLAND AND WILL EXPAND EASTWARD AND SOUTHEASTWARD OVERNIGHT. .DAYS TWO THROUGH SEVEN... SEVERE STORMS MAY STILL BE ONGOING THURSDAY MORNING OVER EASTERN SECTIONS OF NORTH TEXAS. AS A DRY LINE MOVES THROUGH GUSTY WEST WINDS AND RAPIDLY LOWERING HUMIDITIES WILL CREATE A CRITICAL FIRE DANGER THURSDAY AFTERNOON WEST OF A BOWIE...FORT WORTH...HILLSBORO... HEARNE LINE. LOW THUNDERSTORM CHANCES WILL RETURN OVER THE WEEKEND AND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FOR NORTHWESTERN SECTIONS OF NORTH TEXAS BEFORE MIDNIGHT...SPREADING EASTWARD AFTER MIDNIGHT.
In the hours before
Local storm report, Mar 9, 12:08 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 AM CST THU MAR 09 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL 6 NE NOCONA 33.84N 97.66W
03/08/2006 M1.75 INCH ONTAGUE TX AMATEUR RADIO
REPORTED NEAR LAKE NOCONASpecial weather statement, Mar 9, 12:12 AM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1212 AM CST THU MAR 9 2006 TXZ158-160-174-175-090645- BELL-FALLS-MILAM-ROBERTSON- 1212 AM CST THU MAR 9 2006 ...SIGNIFICANT WEATHER UPDATE... AT 1212 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 16 MILES SOUTH OF BELTON...MOVING NORTHEAST AT 60 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BREMOND...CALVERT... CAMERON...FRANKLIN...HOLLAND...LITTLE RIVER-ACADEMY...LOTT... MARLIN...ROGERS AND ROSEBUD. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. THE POTENTIAL EXISTS FOR THIS STORM TO INTENSIFY TO SEVERE LEVELS THROUGH 1 AM AND IS BEING MONITORED CLOSELY. 07/BB
Local storm report, Mar 9, 1:12 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
112 AM CST THU MAR 09 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM NON-TSTM WND DMG PARIS 33.67N 95.55W
03/09/2006 R TX LAW ENFORCEMENT
PARIS P.D. REPORTED PART OF THE ROOF BLOWN OFF A LUMBER
COMPANY IN PARISSpecial weather statement, Mar 9, 1:21 AM CST, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 121 AM CST THU MAR 9 2006 TXZ174-090745- MILAM- 121 AM CST THU MAR 9 2006 ...SIGNIFICANT WEATHER UPDATE... AT 121 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF ELGIN...MOVING NORTHEAST AT 50 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ROCKDALE. PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. TD
Special weather statement, Mar 9, 1:26 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 126 AM CST THU MAR 9 2006 TXZ091-092-090800- COOKE-MONTAGUE- 126 AM CST THU MAR 9 2006 ...SIGNIFICANT WEATHER UPDATE... AT 126 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF NOCONA TO 10 MILES WEST OF BOWIE...MOVING EAST-NORTHEAST AT 60 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE BOWIE...CALLISBURG... ERA...FORESTBURG...GAINESVILLE...LINDSAY...MARYSVILLE...MONTAGUE... MUENSTER...NOCONA...ST. JO...STONEBURG AND WOODBINE. PEA-SIZED HAIL AND WIND GUSTS TO 55 MPH CAN BE EXPECTED FROM THESE STORMS. 07/BB
Special weather statement, Mar 9, 1:37 AM CST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 137 AM CST THU MAR 9 2006 TXZ091>093-101>104-090800- COLLIN-COOKE-DENTON-GRAYSON-JACK-MONTAGUE-WISE- 137 AM CST THU MAR 9 2006 ...SIGNIFICANT WEATHER UPDATE... ...POTENTIAL FOR DAMAGING WINDS INCREASING ACROSS NORTH-CENTRAL TEXAS... AT 137 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF NOCONA TO 3 MILES EAST OF JACKSBORO...MOVING EAST AT 60 MPH. THESE STORMS WILL CONTINUE TO INTENSIFY THROUGH 3 AM WHILE MOVING QUICKLY EAST TOWARDS INTERSTATE 35 BETWEEN GAINESVILLE AND DENTON. THESE STORMS WILL LIKELY PRODUCE WINDS OF 50 TO 60 MPH...AND SEVERE WEATHER WARNINGS MAY BE REQUIRED. IN ADDITION...HAIL AND FREQUENT CLOUD-TO-GROUND LIGHTNING WILL ACCOMPANY THESE STORMS. 07/BB
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 6:45 PM CST | Severe Thunderstorm Warning | FWD | Wise | 20 min |
| Mar 8, 6:54 PM CST | Severe Thunderstorm Warning | FWD | Cooke | 19 min |
| Mar 8, 10:32 PM CST | Severe Thunderstorm Warning | FWD | Young | 43 min |
| Mar 8, 10:58 PM CST | Severe Thunderstorm Warning | FWD | Bell | 39 min |
| Mar 8, 11:26 PM CST | Severe Thunderstorm Warning | FWD | Montague | 34 min |
| Mar 8, 11:30 PM CST | Severe Thunderstorm Warning | FWD | Falls, McLennan | 45 min |
| Mar 8, 11:39 PM CST | Tornado Warning | FWD | Montague | 29 min |
| Mar 9, 12:01 AM CST | Severe Thunderstorm Warning | FWD | Cooke | 20 min |
| Mar 9, 12:51 AM CST | High Wind Warning | FWD | Lamar | 60 min |
| Mar 9, 1:01 AM CST | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 15 hr |
| Mar 9, 5:06 AM CST | Severe Thunderstorm Warning | FWD | Kaufman, Rains, Van Zandt | 45 min |
| Mar 9, 5:24 AM CST | Severe Thunderstorm Warning | FWD | Hopkins | 51 min |
| Mar 9, 6:14 AM CST | Severe Thunderstorm Warning | FWD | Anderson | 26 min |
Nearby
High Wind Warnings in Texas, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.